# SDR C2XA08TY071

- Difficulty date: July 8, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N18987
- Make and model: Emb EMB-145
- Aircraft serial: 145261
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 5113WW
- Condition: Blown
- Location: Emergency Light
- Part time: 20,000 hours, 20,000 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LT EMERGENCY ROW EXIT SIDEWALL LIGHT WAS FOUND INOP.  MAINTENANCE REMOVED AND REPLACED THE LT SIDEWALL LIGHT IAW EMB 145AMM 33-21-06.  OPS CHECK GOOD.  (A)
